# SDR USAA2011071900009

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 19,521 hours, 8,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT (RED) MISSING FROM SEAT 10C.  INSTALLED EMERGENCY LIGHT ASSEMBLY PER AIRBUS MAINTENANCE MANUAL 33-51-19 AT SEAT 10C.  OPERATIONAL CHECK GOOD.
